Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Série infinie")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 58

  • Page / 3

Export

Selection :

  • and

Extension on absolute summability factors of infinite seriesSULAIMAN, W. T.Journal of mathematical analysis and applications. 2006, Vol 322, Num 2, pp 1224-1230, issn 0022-247X, 7 p.Article

ON THE UPPER CENTRAL SERIES OF INFINITE GROUPSDE FALCO, M; DE GIOVANNI, F; MUSELLA, C et al.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 2, pp 385-389, issn 0002-9939, 5 p.Article

On the zeroes of infinite seriesAGUILERA-NAVARRO, V. C; AGUILERA-NAVARRO, M. C. K.Journal of computational physics (Print). 1984, Vol 53, Num 1, pp 193-196, issn 0021-9991Article

Zeta-function derivation of Euler-MacLaurin sum rulesACTOR, A.letters in mathematical physics. 1987, Vol 13, Num 1, pp 53-58, issn 0377-9017Article

Modified möbius inverse formula and its applications in physicsNAN-XIAN CHEN.Physical review letters. 1990, Vol 64, Num 11, pp 1193-1195, issn 0031-9007Article

A RECIPROCITY THEOREM FOR CERTAIN HYPERGEOMETRIC SERIESBERNDT, Bruce C; KOUKOULOPOULOS, Dimitris.Proceedings of the American Mathematical Society. 2009, Vol 137, Num 7, pp 2369-2373, issn 0002-9939, 5 p.Article

Two infinite series of E-optimal nested row-column designsBAGCHI, S.Journal of statistical planning and inference. 1996, Vol 52, Num 3, pp 353-357, issn 0378-3758Article

Fractional calculus and the sums of certain families of infinite seriesAULAR DE DURAN, J; KALLA, S. L; SRIVASTAVA, H. M et al.Journal of mathematical analysis and applications. 1995, Vol 190, Num 3, pp 738-754, issn 0022-247XArticle

Some novel infinite series of spherical Bessel functionsVAVRECK, A. N; THOMPSON, W. JR.Quarterly of applied mathematics. 1984, Vol 42, Num 3, pp 321-324, issn 0033-569XArticle

Miscellaneous results on infinite series of Bessel functionsDATTOLI, G; GIANNESSI, L; RICHETTA, M et al.Il Nuovo cimento. B. 1989, Vol 103, Num 2, pp 149-159, issn 0369-3554, 11 p.Article

On a problem of littlewoodALZER, H.Journal of mathematical analysis and applications. 1996, Vol 199, Num 2, pp 403-408, issn 0022-247XArticle

ON THE CONVERGENCE BEHAVIOR OF CONTINUED FRACTIONS WITH REAL ELEMENTSGAUTSCHI W.1983; MATHEMATICS OF COMPUTATION; ISSN 0025-5718; USA; DA. 1983; VOL. 40; NO 161; PP. 337-342; BIBL. 4 REF.Article

On an infinite series of [4n, 2n] binary codesDRIESSEN, L. M. H. E.IEEE transactions on information theory. 1984, Vol 30, Num 2, pp 392-395, issn 0018-9448Article

KOSZUL DIVISORS ON MODULI SPACES OF CURVESFARKAS, Gavril.American journal of mathematics (Print). 2009, Vol 131, Num 3, pp 819-867, issn 0002-9327, 49 p.Article

Epstein-hubbell elliptictype integral and its generalizationsAL-ZAMEL, A; KALLA, S.Applied mathematics and computation. 1996, Vol 77, Num 1, pp 9-32, issn 0096-3003Article

UNIVERSAL DEFORMATION RINGS AND DIHEDRAL DEFECT GROUPSBLEHER, Frauke M.Transactions of the American Mathematical Society. 2009, Vol 361, Num 7, pp 3661-3705, issn 0002-9947, 45 p.Article

On absolute Riesz summability factorsBOR, H; ÖZARSLAN, H. S.Journal of mathematical analysis and applications. 2000, Vol 246, Num 2, pp 657-663, issn 0022-247XArticle